# SDR 2011FA0000269

- Difficulty date: March 31, 2011
- Submitted: April 29, 2011
- Operation: General aviation
- Aircraft: N6752X
- Make and model: Beech 58P
- Aircraft serial: TJ276
- Engine: Cont TSIO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 0028200171
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED WITH NOSE LANDING GEAR IN THE UNLOCKED POSITION.  THE PILOT REPORTED ON TAKEOFF THAT THE ACFT HAD A SEVERE VIBRATION AT APPROX 85 KNT, CONTINUED FLIGHT AND A SECOND ACFT VERIFIED THAT THE NLG WAS "FLOPPING AROUND", CONTINUED THE FLIGHT TO BURN OFF FUEL AND LANDED WITH CRASH RESPONSE AT THE AIRPORT.  THE ACFT NOSE SETTLED UPON LANDING, THE ACFT REMAINED ON RUNWAY CENTER.  DAMAGE WAS MINOR.  THE NOSE LANDING GEAR DRAG LEG ASSY PN 002-820017-1 FAILED AT THE TOP END OF THE CASTING.  THE METAL BROKE APART WITH INDICATIONS THAT IT HAD BEEN CRACKED FOR SOME TIME, THIS AREA CAN NOT BE INSPECTED WITH THE PART ON THE ACFT.
